[This article belongs to Volume - 56, Issue - 05]
Gongcheng Kexue Yu Jishu/Advanced Engineering Science
Journal ID : AES-22-06-2024-714

Title : INTERVAL OSCILLATION OF A CLASS OF FIFTH ORDER NEUTRAL DIFFERENTIAL EQUATIONS
Dr. P.V.H.S SAI KUMAR,

Abstract : The aim of this paper is to derive the oscillation criteria of fifth order neutral differential equation of the form [r(t) (m(t)y(t)+p(t)y(τ(t))^'''' ]'+f(t)G(y(σ(t))=0 ; t≥t_0>0. By applying Riccati Transformation technique sufficient conditions for the oscillation of this equation is obtained.